Jørgen Vold Rennemo

E-mail: jvrennemo@gmail.com

I work as a post-doc in the algebra group at the University of Oslo.

Papers

A counterexample to the birational Torelli problem for Calabi-Yau 3-folds (joint with J. C. Ottem). arXiv

The fundamental theorem of homological projective duality via variation of GIT stability arXiv

A non-commutative Bertini theorem (joint with E. Segal and M. Van den Bergh) arXiv

Hochschild cohomology versus the Jacobian ring, and the Torelli theorem for cubic fourfolds (joint with D. Huybrechts). arXiv

Hori-mological projective duality (joint with E. Segal). arXiv

The homological projective dual of Sym2.(V) (Ph.D. Thesis). arXiv

Homology of Hilbert schemes of points on a locally planar curve, to appear in Journal of the EMS. arXiv

Universal Polynomials for Tautological Integrals on Hilbert Schemes, to appear in Geometry & Topology. arXiv

Appendix to A polynomial generalization of the Euler characteristic for algebraic sets.
Main paper by M. A. Marco-Buzunáriz, J. Singul., vol. 4 (2012), 114-130. link